MathSciNet Relay Station
MathSciNet bibliographic data
MR1736582 (2000i:65181) 65N30
Chen, Chuanmiao Superconvergence for triangular finite elements. Sci. China Ser. A 42 (1999), no. 9, 917–924.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement